# SDR SWIA202265648

- Difficulty date: January 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA52000-690-53-31-451 816SK MXCODEID48364-PR - 1 OFF DENT DAMAGE (3.25" DIA X 0.063" DEEP DUE TO IMPACT WITH BAGGAGE CART TO RH FUSELAGE SKIN (DWG: SH690-33124, THICKNESS OF CHEM MILL POCKET, REF) BETWEEN FS517-FS533 AND STR 16R-STR 17R.  COMPLIED WITH TEMPORARY REPAIR AND EDDY CURRENT PER REO 690-53-31-451.  COMPLY WITH PERMANENT REPAIR WITHIN 7500 FLIGHT HOURS BY 40605.7 TAT.  , PART NUMBER:   - , SERIAL NUMBER: 15105, POSITION:    (C CHECK RO 5/23/22)    ADDRESSED RA52000-690-53-31-451 AND PERFORMED PERMANENT REPAIR AS PER MHIRJ REO 690-53-31-630 REV -- DATED 2022-03-14. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE LEAK CHECK OF REPAIR AREA CHECKED GOOD, NO LEAKS NOTED REF. CRJ-900 AMM, 21-31-00-910-801-A02 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
